Latest posts

Forum Statistics

Threads
23,855
Posts
469,689
Members
27,182
Latest Member
samireachl Dalan
What's New?

knot in quad after injecting

Pj Jonesy

Pj Jonesy

New Member
Sep 16, 2010
2
0
#1
hey guys,

I done a shot of test 400 and deca300 in my quad 8 days ago, i had pain for 4 days which i thought must have been due to the pip! but 4 days later still had the pain, went to docs fearing the worst (infection) but he told me it was a massive knot!
Just wanted to know has anybody else experienced a knot in the quad and how did u get rid of it coz its bloody painful

cheers
 
ajdos

ajdos

MuscleHead
Sep 8, 2010
2,282
387
#2
Try to massage it down and hit it with ICE afterwards, kneading them with a decent amount of pressure sometimes gets them to release, but it releases some trapped toxins as well so ICE to slow down any possible post inflammation.
 
cyto33

cyto33

MuscleHead
Sep 15, 2010
346
2
#3
was it a 1ml shot of the T400 cause that will cause a helluva knot. i was getting knot when i would shot 2ml of profina.
but what worked for it was i had my wife strecth it out and bend the leg down in to the gluts. then a heating straped to the quad and a paint roller over top of it to massage it out.
i had to do this every time i shot them.
also you can vent a bake the gear for a little while to help the BA%
 
G

Greenmonster

Member
Sep 28, 2010
54
2
#4
Damn bro that t400 definitely has a kick to it. As long as the site isnt red, hot, or you break out in a fever with flu like symptoms, you should be g2g. Just out of curiosity, what size pin did you use,and how many times have you pinned that area? These guys have given some good advice for what to do.
 
T

Thunder46

Member
Sep 28, 2010
18
0
#5
I had that happen with my glute pinned 1ml of norma test E had a knot that hurt for almost a week I used a heating pad, and had the wife do deep tissue massage on it till it finally dissipated. Now I always warm up the oil before I inject. Put a scare in me for sure, I was wondering what am I going to tell the doctor
 
pux888

pux888

MuscleHead
Oct 1, 2010
1,256
65
#7
Its a bit late now but a cold can of soda works wonders for pain and dispersion of oil. Grab one out of the fridge, apply to the affected area and simply roll it back and forth with firm pressure.
 
M

maintain

Member
Sep 28, 2010
19
0
#8
Im gonna give that a try pux, next time I gotta hit a quad. Why cold tho? I would think something warm would be better at loosening up tissue?
 
Pj Jonesy

Pj Jonesy

New Member
Sep 16, 2010
2
0
#10
yeah it was 1ml of test 400, done quads shots loads of times guess i was just unlucky with this shot this time lol,
i went for a sports massage yesterday which seemed to help a little, suppose i just got to wait until time takes its tole,
thanks for all the info guys much appriceated
 
D

deadweight

MuscleHead
Sep 20, 2010
2,294
497
#11
knots are the nature of the beast when doing injectable steroids..Its like this no pian no game....And who the fuck said steroids was a easy way out...i tell u what the same fuckers that say this let them take a few darts and see if they change there mind.....But the good news is the more you stick the better it gets...Once you start breaking in body parts it becomes like secound nature and the more your body gets use to compounds used to make the steroids the better your body takes it....dw
 
Sadie

Sadie

TID Lady Member
Oct 2, 2010
167
30
#12
I hear t400 is painful and i have seen the baseball size knots it leave. i would maybe cut it with a sterile oil.. yes you will have to iject more but it will be more user friendly to your body.. also i would do a glute shot with that.. quads can be tricky and (atleast on me) tend to swell for no apparent reason even if the shot went fine.. just an idea
 
Top